Abstract and Applied Analysis

Characterizing ξ -Lie Multiplicative Isomorphisms on Von Neumann Algebras

Yamin Song, Jinchuan Hou, and Xiaofei Qi

Full-text: Open access


Let and 𝒩 be von Neumann algebras without central summands of type I 1 . Assume that ξ with ξ 1 . In this paper, all maps Φ : 𝒩 satisfying Φ A B - ξ B A = Φ A Φ B - ξ Φ B Φ ( A ) are characterized.

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 104272, 9 pages.

First available in Project Euclid: 26 March 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Song, Yamin; Hou, Jinchuan; Qi, Xiaofei. Characterizing $\xi $ -Lie Multiplicative Isomorphisms on Von Neumann Algebras. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 104272, 9 pages. doi:10.1155/2014/104272. https://projecteuclid.org/euclid.aaa/1395857996

Export citation


  • W. S. Martindale, III, “When are multiplicative mappings additive?” Proceedings of the American Mathematical Society, vol. 21, pp. 695–698, 1969.
  • R. An and J. Hou, “Additivity of Jordan multiplicative maps on Jordan operator algebras,” Taiwanese Journal of Mathematics, vol. 10, no. 1, pp. 45–64, 2006.
  • F. Lu, “Multiplicative mappings of operator algebras,” Linear Algebra and its Applications, vol. 347, pp. 283–291, 2002.
  • Z. Bai, S. Du, and J. Hou, “Multiplicative lie isomorphisms between prime rings,” Communications in Algebra, vol. 36, no. 5, pp. 1626–1633, 2008.
  • X. Qi and J. Hou, “Additivity of Lie multiplicative maps on triangular algebras,” Linear and Multilinear Algebra, vol. 59, no. 4, pp. 391–397, 2011.
  • X. Qi and J. Hou, “Characterization of Lie multiplicative isomorphisms between nest algebras,” Science China Mathematics, vol. 54, no. 11, pp. 2453–2462, 2011.
  • J. A. Brooke, P. Busch, and D. B. Pearson, “Commutativity up to a factor of bounded operators in complex Hilbert space,” Proceedings of the Royal Society: Series A, vol. 458, no. 2017, pp. 109–118, 2002.
  • C. Kassel, Quantum Groups, vol. 155 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1995.
  • X. Qi and J. Hou, “Additive Lie ($\xi $-Lie) derivations and generalized Lie ($\xi $-Lie) derivations on nest algebras,” Linear Algebra and Its Applications, vol. 431, no. 5–7, pp. 843–854, 2009.
  • X. Qi and J. Hou, “Characterization of $\xi $-Lie multiplicative isomorphisms,” Operators and Matrices, vol. 4, no. 3, pp. 417–429, 2010.
  • J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1989.
  • J. Dixmier, Von Neumann Algebras, vol. 27 of North-Holland Mathematical Library, North-Holland, Amsterdam, The Netherlands, 1981.
  • C. R. Miers, “Lie homomorphisms of operator algebras,” Pacific Journal of Mathematics, vol. 38, pp. 717–735, 1971.
  • M. Brešar and C. R. Miers, “Commutativity preserving mappings of von Neumann algebras,” Canadian Journal of Mathematics, vol. 45, no. 4, pp. 695–708, 1993.
  • M. Brešar, “Jordan mappings of semiprime rings II,” Bulletin of the Australian Mathematical Society, vol. 44, no. 2, pp. 233–238, 1991. \endinput